# SDR 9MTA2014040200001

- Difficulty date: March 30, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N75B
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600153
- Aircraft time: 7,505 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE3663218G154
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED LOSS OF BRAKING.  INSPECTION REVEALED HYD FLUID ON RT FLAP & IN RT GEAR WELL.
